cancel
Showing results for 
Search instead for 
Did you mean: 

Discomfort Right After Radiation?

1 REPLY 1
Member

Re: Discomfort Right After Radiation?

Hi Thrive

I haven't experienced this myself.  I wondered if you had considered calling the helpline to speak to one of the nurses at Breast Cancer Care?

Thinking of you.

A x

Member

Discomfort Right After Radiation?

I just completed my 5th radiation treatment and have another 25 to go including 5 booster treatments.  The doctor has told me that I shouldn't experience any direct pain during or right after my treatment BUT I have an odd sensation that goes up the right side of my face to my cheek area.  It feels like a numbing tingling sensation that has me worried.  I spoke with her about it today and she thinks it may be from me being too tense during the treatment (which I totally am) but I'm not certain that's it.  Has anyone else experienced the same thing? and does anyone have any ideas for how to make the radiation treatments go smoother?

 

Thanks in advance for input!

 

Thrive